UNIGE document Scientific Article
previous document  unige:12652  next document
add to browser collection
Title

Enumerative combinatorics and coding theory

Author
Published in Enseignement mathématique. 1994, vol. 40, no. 1/2, p. 171-185
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
Structures
Citation
(ISO format)
ELIAHOU, Shalom. Enumerative combinatorics and coding theory. In: Enseignement mathématique, 1994, vol. 40, n° 1/2, p. 171-185. https://archive-ouverte.unige.ch/unige:12652

188 hits

0 download

Update

Deposited on : 2010-11-26

Export document
Format :
Citation style :